# SDR DHL2006873504

- Difficulty date: May 11, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 2 TRACK LUG WORN (STA 1570.000 - 1610.000).  CUT OUT NR 2 TRACK DAMAGED SEGMENT IAW SRM 53-2-3 PG 49-50.  FABRICATED SPLICES (AL7075T6 0.100"/ 0.125"/0.160") IAW SRM 53-2-3 PG 49-50.  CLEANED, TREATED AND PRIMED AREA AND SPLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 53-2-3 PG 49-50, SRM 51-3-0, SRM 51-3-1 (TORQUE).
